RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 4, Pages 503–516 (Mi mz6270)  

This article is cited in 1 scientific paper (total in 1 paper)

Series with respect to the system $\{f(\lambda_nz)\}$

B. V. Vinnitskii


Full text: PDF file (857 kB)

English version:
Mathematical Notes, 1981, 29:4, 258–265

Bibliographic databases:

UDC: 517.5
Received: 21.11.1978

Citation: B. V. Vinnitskii, “Series with respect to the system $\{f(\lambda_nz)\}$”, Mat. Zametki, 29:4 (1981), 503–516; Math. Notes, 29:4 (1981), 258–265

Citation in format AMSBIB
\Bibitem{Vin81}
\by B.~V.~Vinnitskii
\paper Series with respect to the system $\{f(\lambda_nz)\}$
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 4
\pages 503--516
\mathnet{http://mi.mathnet.ru/mz6270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=615498}
\zmath{https://zbmath.org/?q=an:0465.30006|0455.30002}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 4
\pages 258--265
\crossref{https://doi.org/10.1007/BF01343531}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100015}


Linking options:
  • http://mi.mathnet.ru/eng/mz6270
  • http://mi.mathnet.ru/eng/mz/v29/i4/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Vinnitskii, “On a description of bases of generalized systems of exponentials”, Math. USSR-Sb., 63:1 (1989), 59–80  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:133
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020